# SDR AALA202505284238

- Difficulty date: March 10, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 77,822 hours, 30,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD FRAMING RIGHT HAND SIDE CENTER WINDSHIELD CENTER POST FRAME CRACED AT FR 2 AND Y0. REPLACED WINDHSIELD FRAME PER EA 362822.
